Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Range inclusion for convex processes on Banach spaces; applications in controllability


Author: Ovidiu Cârjă
Journal: Proc. Amer. Math. Soc. 105 (1989), 185-191
MSC: Primary 47A05; Secondary 46N05, 49E15, 93B05
DOI: https://doi.org/10.1090/S0002-9939-1989-0973844-0
MathSciNet review: 973844
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the results of Mary Embry [9] on majorisation and range inclusion of bounded linear operators on Banach spaces to the case when one of the two operators is a convex process. An application in controllability is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05, 46N05, 49E15, 93B05

Retrieve articles in all journals with MSC: 47A05, 46N05, 49E15, 93B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0973844-0
Article copyright: © Copyright 1989 American Mathematical Society